ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О раскраске дуговых графов

Карапетян, И. А. (1980) О раскраске дуговых графов. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (5). pp. 306-311. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
954Kb

Item Type:Article
Additional Information:Աղեղային գրաֆների ներկման մասին։ On the coloring of circular are Graphs.
Uncontrolled Keywords:Կարապետյան Ի. Ա., Karapetian I. A.
Subjects:Q Science > QA Mathematics
ID Code:4311
Deposited By:NAS Reports
Deposited On:22 Nov 2012 10:55
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page